Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 3:30 PM EDT for Washington County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 3:30 PM EDT (19:30 UTC)
- Expired
- Jul 27, 2012, 4:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Washington County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WWUS82 KFFC 271930
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI JUL 27 2012
GAZ073-074-084-272000-
330 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON...
WILKINSON AND BALDWIN COUNTIES UNTIL 400 PM EDT...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF WARTHEN TO 5 MILES
SOUTHEAST OF MILLEDGEVILLE...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 400 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HEBRON...
DEEPSTEP...HAMBURG STATE PARK...WARTHEN AND SANDERSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3294 8283 3299 8324 3307 8311 3305 8310
3308 8305 3308 8301 3311 8298 3312 8292
3314 8289 3319 8286 3322 8281 3322 8274
3318 8274 3312 8265
TIME...MOT...LOC 1930Z 265DEG 13KT 3316 8288 3305 8305
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:10 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 27, 3:10 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT FRI JUL 27 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... MAIN FORECAST CONCERN IS THUNDERSTORM POTENTIAL THROUGH TOMORROW ASSOCIATED WITH SEVERAL SHORTWAVES TRAVELING ALONG THE UPPER LEVEL TROUGH SITUATED ACROSS THE EASTERN CONUS. A VERY MOIST AND UNSTABLE ATMOSPHERE IS IN PLACE WITH MLCAPE VALUES OF NEAR 3000 J/KG AND PW VALUES NEAR AND ABOVE 2.0 INCHES. SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT HAS BEEN OCCURRING ACROSS THE FORECAST AREA EARLY THIS AFTERNOON WITH A BIT BETTER ORGANIZED ACTIVITY ACROSS THE SOUTHERN PORTION THAT INITIATED NEAR AN AREA OF ENHANCED BAROCLINICITY DUE TO SOLAR SHELTERING FROM REMNANT CLOUD COVERAGE THIS MORNING. AMONG THE ENSEMBLE OF AVAILABLE HI-RES GUIDANCE SOLUTIONS...THE HRRR SO FAR HAS BEEN VERIFYING WELL WITH THE EARLY CONVECTIVE DEVELOPMENT AND IS STARTING TO PICK UP MORE ON THE INFLUENCE OF THE SHORTWAVE IN THE NORTHERN PORTION CLOSER TO 00Z THIS EVENING. THE WRF IS A BIT MORE ROBUST WITH THIS LATER DEVELOPMENT. WILL THEREFORE EXPECT SEVERAL ROUNDS OF DEVELOPMENT FROM THIS AFTERNOON THROUGH TONIGHT WITH THE MORE ORGANIZED DEVELOPMENT AND GREATER SEVERE POTENTIAL OCCURRING FROM ABOUT 23-02Z ACROSS THE NORTH. SPC ALSO HAS THIS AREA INCLUDED IN A SLIGHT RISK. THE MAIN THREATS WILL BE STRONG WINDS AND HEAVY RAINFALL WITH DOWNDRAFT CAPE ALREADY NEAR 1000 J/KG ACROSS THE NORTH AND MUCH HYDROMETEOR LOADING EXPECTED WITH SUCH A MOIST THERMAL PROFILE. FREQUENT LIGHTNING AND SMALL HAIL WILL ALSO BE POSSIBLE. ISOLATED SEVERE STORM POTENTIAL IS ACROSS THE SOUTH AS WELL AS THE MORE ENHANCED MOISTURE FIELD RESIDES NEAR A PERSISTENT SFC TROUGH. HAVE GONE WITH LIKELY POPS IN THE NORTH AND SOUTH FROM 21-00Z TRENDING INTO CHANCE POPS TONIGHT AND DECREASING TO SLIGHT ACROSS THE NORTH NEAR EARLY MORNING. MAINTAINING CHANCE POPS ACROSS SOUTHERN PORTION OVERNIGHT AND EXPANDING BACK ACROSS MAJORITY OF AREA ON SATURDAY AS THE NAM SUGGESTS ANOTHER SHORTWAVE RIPPLING ALONG UPPER TROUGH. GUIDANCE IS IN GENERAL AGREEMENT WITH THE MAIN TROUGH AXIS LINGERING NEAR THE EASTERN PORTION OF THE AREA INTO SUNDAY. PORTIONS OF THE SOUTH AND EAST WILL THEREFORE HAVE SLIGHT TO CHANCE POPS OVERNIGHT SATURDAY. FOR TEMPS...BLEND OF MAV AND MET LOOKS REASONABLE WITH GENERALLY LOWER TEMPS THAN PREVIOUS DAYS AND INCREASED CLOUD COVERAGE EXPECTED. ATTM THE PROGGED TEMPS AND DEWPOINTS DO NOT MEET HEAT ADVISORY CRITERIA FOR SATURDAY... SO AM CURRENTLY PLANNING ON NO ADDITIONAL ISSUANCE. BAKER .LONG TERM /SUNDAY THROUGH FRIDAY/... NOT MUCH CHANGE TO THE PREVIOUS GRIDS. DID INCREASE POPS ON SUNDAY IN RESPONSE TO THE WEAK STATIONARY FRONT AND PROXIMITY OF THE TROUGH AXIS...PROGGED TO BE PRETTY MUCH PARKED OVER THE APPALACHIANS DURING THE DAY ON SUNDAY...WITH A SHORTWAVE PUSHING INTO THE AREA. BEST CHANCES WILL BE IN THE SOUTHEAST HALF TO 2/3 OF THE FORECAST AREA...BUT CANNOT RULE OUT TOPOGRAPHICALLY-INDUCED CONVECTION IN THE NORTHEAST MOUNTAINS. THE NAM GOES A LITTLE NUTS WITH CONVECTION AS THE RESULT OF A VORT LOBE RIDING DOWN THE FLOW ALOFT. ECMWF DOES ACTUALLY HAVE SOMETHING SIMILAR BUT WITH LESS CONVECTIVE FEEDBACK AND THUS A MORE REASONABLE QPF FIELD. OTHERWISE...ONLY MINOR CHANGES MADE TO THE EXTENDED PARTIALLY TO ACCOUNT FOR NEW GUIDANCE MODERATING THE TEMPS SOMEWHAT MONDAY INTO TUESDAY. SEE PREVIOUS DISCUSSION BELOW. TDP PREV DISCUSSION... /ISSUED 346 AM EDT FRI JUL 27 2012/ A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY. AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES CLOSER TO NORMAL. && .AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS EXPECTED AND REDUCED VSBYS POSSIBLE WITH ANY CONVECTION. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN DEVELOPING THIS AFTERNOON AND SHOULD CONTINUE INTO THIS EVENING WITH ANOTHER MORE WIDESPREAD ROUND POSSIBLE CLOSER TO 00Z FOR THE NORTHERN SITES. CURRENTLY INCLUDING TEMPO GROUP FOR -TSRA FROM 19-23Z TODAY WITH THE POTENTIAL FOR EXTENDING IT TO ABOUT 02Z LATER ON. CIGS HAVE RAISED TO NEAR BKN040. THERE IS THE POTENTIAL FOR MVFR CIGS NEAR 13Z TOMORROW WITH SOME LOW LEVEL MOISTURE...BUT WILL GO FEW030 BECOMING SCT040 BY 15Z FOR NOW. WINDS MOSTLY WEST BECOMING WNW. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE IN DURATION OF CONVECTION TODAY AND CIGS OVERNIGHT. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 95 72 94 / 30 40 20 20 ATLANTA 74 93 75 92 / 30 40 10 20 BLAIRSVILLE 66 89 66 88 / 40 30 10 20 CARTERSVILLE 71 93 70 92 / 40 30 10 10 COLUMBUS 76 94 76 93 / 30 40 20 30 GAINESVILLE 72 91 73 93 / 30 30 20 20 MACON 74 94 74 94 / 30 40 20 30 ROME 71 94 70 93 / 30 30 10 10 PEACHTREE CITY 72 93 70 91 / 30 40 20 20 VIDALIA 76 95 76 94 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX... WILKINSON. && SHORT TERM...BAKER LONG TERM....TDP AVIATION...BAKER
Hazardous weather outlook, Jul 27, 5:15 AM EDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT FRI JUL 27 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE INTO NORTH GEORGIA LATER THIS AFTERNOON OR EVENING WITH A SURFACE TROUGH OVER THE CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND EXCESSIVE LIGHTNING. LARGE HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA BUT STRONG THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. ALSO A HEAT ADVISORY IS IN EFFECT FOR THE SOUTHEAST FORECAST AREA. REFER TO THE HEAT ADVISORY STATEMENT FOR MORE INFORMATION. .DISCUSSION... WITH PLENTY OF MOISTURE IN PLACE...CAPES WILL INCREASE TO 3000 THIS AFTERNOON WITH A WEAK UPPER LEVEL DISTURBANCE AND COLD FRONT MOVING TO THE AREA. THIS WILL GIVE THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 27, 2:47 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT FRI JUL 27 2012
GAZ079-271915-
247 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN TALBOT COUNTY UNTIL 315 PM EDT...
AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODLAND...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TALBOT COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WOODLAND...PLEASANT HILL...PO BIDDY CROSSROADS...BIG
LAZER CREEK WMA AND PRATTSBURG. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3285 8461 3285 8456 3288 8451 3287 8447
3286 8449 3282 8445 3284 8442 3278 8438
3279 8435 3276 8433 3275 8429 3272 8434
3268 8434 3268 8436 3265 8437 3271 8464
TIME...MOT...LOC 1848Z 279DEG 10KT 3278 8452Special weather statement, Jul 27, 2:56 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT FRI JUL 27 2012
GAZ061-073-074-084-271930-
256 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 330 PM EDT...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LINTON TO BROWNS CROSSING...MOVING
SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES THROUGH
330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ALLENWOOD...HARDWICK...UNDERWOOD...BROWNS CROSSING...MILLEDGEVILLE...
BEULAH...LINTON...SCOTTSBORO...PANCRAS...COOPERS...IVEY AND DEEPSTEP.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3305 8270 3300 8294 3294 8306 3289 8327
3293 8336 3307 8340 3314 8322 3319 8299
TIME...MOT...LOC 1857Z 300DEG 9KT 3312 8300 3310 8313
3303 8326 3301 8336Special weather statement, Jul 27, 3:01 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT FRI JUL 27 2012
GAZ096-105>109-271930-
301 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
PULASKI...BLECKLEY...CRISP...DODGE AND DOOLY COUNTIES UNTIL 330 PM
EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GOLDSBORO TO ARABI...MOVING EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...BLECKLEY...CRISP...DODGE AND DOOLY COUNTIES
THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PLEASANT VIEW...POPE CITY...PINEVIEW...OCMULGEE PUBLIC
FISHING AREA...PULASKI STATE PRISON...MOCK SPRINGS...WALLACE...MOBLEY
CROSSING...HARTFORD...FINLEYSON...BROWNDALE...HAWKINSVILLE...FORT
EARLY...EAST CRISP AND GEORGIA VETERANS MEMORIAL STATE PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3185 8394 3193 8392 3209 8398 3215 8403
3219 8402 3229 8390 3229 8361 3240 8352
3236 8345 3252 8336 3257 8326 3256 8321
3235 8310 3198 8329 3193 8322 3185 8318
3185 8360 3180 8362 3180 8379
TIME...MOT...LOC 1902Z 286DEG 9KT 3248 8327 3203 8349
3183 8380Special weather statement, Jul 27, 3:05 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT FRI JUL 27 2012
GAZ069-271930-
305 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN UPSON COUNTY
UNTIL 330 PM EDT...
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THOMASTON...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
UPSON COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ROWLAND...HANNAHS MILL...ATWATER...SUNNYSIDE...
THOMASTON...REDBONE CROSSROADS...LOGTOWN...YATESVILLE...THE ROCK AND
SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3299 8443 3296 8412 3286 8412 3280 8414
3280 8415 3274 8418 3279 8439 3284 8442
3284 8444 3282 8444 3283 8446
TIME...MOT...LOC 1905Z 282DEG 9KT 3288 8434Special weather statement, Jul 27, 3:26 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 326 PM EDT FRI JUL 27 2012 GAZ074-084-085-272000- 326 PM EDT FRI JUL 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON... JOHNSON AND WILKINSON COUNTIES UNTIL 400 PM EDT... AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IRWINTON...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WASHINGTON...JOHNSON AND WILKINSON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MCINTYRE...IRWINTON... NICKLESVILLE AND TOOMSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3295 8302 3274 8291 3264 8325 3281 8333 TIME...MOT...LOC 1926Z 246DEG 11KT 3276 8319
Special weather statement, Jul 27, 3:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI JUL 27 2012
GAZ073-074-084-272000-
330 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON...
WILKINSON AND BALDWIN COUNTIES UNTIL 400 PM EDT...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF WARTHEN TO 5 MILES
SOUTHEAST OF MILLEDGEVILLE...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 400 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HEBRON...
DEEPSTEP...HAMBURG STATE PARK...WARTHEN AND SANDERSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3294 8283 3299 8324 3307 8311 3305 8310
3308 8305 3308 8301 3311 8298 3312 8292
3314 8289 3319 8286 3322 8281 3322 8274
3318 8274 3312 8265
TIME...MOT...LOC 1930Z 265DEG 13KT 3316 8288 3305 8305The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:08 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 37 min |
| Jul 26, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Jul 26, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 27, 12:00 AM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 27, 3:53 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more | 15 hr |
| Jul 27, 4:08 AM EDT | Special Weather Statement | FFC | Crisp | 52 min |
| Jul 27, 4:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 54 min |
| Jul 27, 6:03 AM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jul 27, 1:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 26 min |
| Jul 27, 1:26 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 34 min |
| Jul 27, 1:32 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 27, 1:43 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 32 min |
| Jul 27, 1:52 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jul 27, 1:54 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 36 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 27, 2:07 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 23 min |
| Jul 27, 2:25 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 35 min |
| Jul 27, 2:47 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 27, 2:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 27, 3:05 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 27, 3:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 27, 3:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 27, 3:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | FFC | Morgan | 33 min |
| Jul 27, 3:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 27, 3:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 27, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 25 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jul 27, 3:54 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 36 min |
| Jul 27, 4:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 27, 4:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 38 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jul 27, 4:35 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 25 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 51 min |
| Jul 27, 4:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 27, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 40 min |
| Jul 27, 4:55 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 35 min |
| Jul 27, 4:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jul 27, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 44 min |
| Jul 27, 5:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 48 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 39 min |
| Jul 27, 5:24 PM EDT | Special Weather Statement | FFC | Morgan, Oconee, Oglethorpe | 36 min |
| Jul 27, 5:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 27, 5:44 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Spalding | 35 min |
| Jul 27, 6:01 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jul 27, 6:09 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot | 21 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 47 min |
| Jul 27, 6:42 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 27, 7:00 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 30 min |
| Jul 27, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Jul 27, 7:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 27, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Jul 27, 7:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Talbot, Taylor | 35 min |
| Jul 27, 7:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.